Toggle Main Menu Toggle Search

Open Access padlockePrints

Warfarin induced cholestatic jaundice in a patient receiving total parenteral nutrition

Lookup NU author(s): Dr Nicholas Thompson, Professor Alastair Burt, Professor Chris Day, Professor Helen Reeves

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

Cholestatic jaundice is a common clinical scenario in gastroenterology and hepatology practice. There are numerous causes for cholestatic jaundice which can be differentiated on the basis of good history and appropriate blood tests. Drugs commonly causing cholestatic jaundice include Co-Amoxiclav, Chlorpromazine, Prochlorperazine, Fusidic Acid, Glibenclamide etc. This case report highlights the potential of warfarin to cause cholestatic jaundice, which a physician should bear in mind in everyday prescribing. © 2008 Rila Publications Ltd.


Publication metadata

Author(s): Hedge M, Thompson N, Burt A, Day C, Reeves H

Publication type: Article

Publication status: Published

Journal: CME Gastroenterology, Hepatology & Nutrition

Year: 2008

Volume: 9

Issue: 1

Pages: 27-29

Print publication date: 01/01/2008

ISSN (print): 1367-9015

ISSN (electronic):

Publisher: Rila Publications Ltd


Actions

Find at Newcastle University icon    Link to this publication


Share